MathSciNet Relay Station
MathSciNet bibliographic data
MR429896 (55 #2905) 14F05
Barth, W. Some properties of stable rank-$2$ vector bundles on ${\bf P}\sb{n}$. Math. Ann. 226 (1977), no. 2, 125–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement